Advanced search
Start date

Singularities and geometry of Webs


This project proposes study of geometry and singularities of flat singular Webs, defined by 1) ODEs pf the 1st order, cubic in derivative, 2) Frobenius manifolds, 3) characteristics on the solutions of integrable PDEs. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
AGAFONOV, SERGEY I.. Note on generic singularities of planar flat 3-webs. MANUSCRIPTA MATHEMATICA, v. 154, n. 1-2, p. 185-193, . (14/17812-0)
AGAFONOV, S. I.; FERAPONTOV, E. V.; NOVIKOV, V. S.. Quasilinear systems with linearizable characteristic webs. Journal of Mathematical Physics, v. 58, n. 7, . (14/17812-0)
AGAFONOV, I, SERGEY. Gronwall's conjecture for 3-webs with infinitesimal symmetries. COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v. 28, n. 3, p. 519-545, . (14/17812-0)

Please report errors in scientific publications list using this form.